Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.


Barrett, John W, Deckelnick, Klaus and Styles, Vanessa (2017) Numerical analysis for a system coupling curve evolution to reaction-diffusion on the curve. SIAM Journal on Numerical Analysis (SINUM), 55 (2). pp. 1080-1100. ISSN 0036-1429

Georgoulis, Emmanuil H, Lakkis, Omar, Makridakis, Charalambos G and Virtanen, Juha M (2016) A posteriori error estimates for leap-frog and cosine methods for second order evolution problems. SIAM Journal on Numerical Analysis (SINUM), 54 (1). pp. 120-136. ISSN 0036-1429

Jensen, Max and Smears, Iain (2013) On the convergence of finite element methods for Hamilton-Jacobi-Bellman equations. SIAM Journal on Numerical Analysis (SINUM), 51 (1). pp. 137-162. ISSN 0036-1429

Dashti, M and Stuart, A M (2011) Uncertainty quantification and weak approximation of an elliptic inverse problem. SIAM Journal on Numerical Analysis (SINUM), 49 (6). pp. 2524-2542. ISSN 0036-1429

Bartels, Sören, Jensen, Max and Müller, Rüdiger (2009) Discontinuous Galerkin finite element convergence for incompressible miscible displacement problems of low regularity. SIAM Journal on Numerical Analysis (SINUM), 47 (5). pp. 3720-3743. ISSN 0036-1429

This list was generated on Sun Jun 24 18:03:23 2018 BST.